Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 474, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 16, 2011, 5:24 PM CDT for 4 counties in Mississippi. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2011, 5:24 PM CDT (22:24 UTC)
- Expired
- Jun 16, 2011, 6:15 PM CDT
- In force
- 51 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Attala County, MS, Leake County, MS, Neshoba County, MS, Winston County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 105 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 5:50 PM CDT | HAIL 1 | 10 Ne Edinburg, MS | REPORTED ALONG COUNTY ROAD 397. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 3:39 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.4 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2865 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 913 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
009
WUUS54 KJAN 162224
SVRJAN
MSC007-079-099-159-162315-
/O.NEW.KJAN.SV.W.0474.110616T2224Z-110616T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
524 PM CDT THU JUN 16 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ATTALA COUNTY IN CENTRAL MISSISSIPPI...
NORTHEASTERN LEAKE COUNTY IN CENTRAL MISSISSIPPI...
NORTHWESTERN NESHOBA COUNTY IN EAST CENTRAL MISSISSIPPI...
SOUTHWESTERN WINSTON COUNTY IN EAST CENTRAL MISSISSIPPI...
* UNTIL 615 PM CDT
* AT 524 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER
SOUTHWESTERN WINSTON COUNTY NEAR ZAMA MOVING EAST AT 5 MPH.
* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
AREAS OF THE INDICATED COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
THURSDAY EVENING FOR MISSISSIPPI.
&&
LAT...LON 3304 8926 3308 8924 3306 8904 3287 8921
3287 8940 3304 8936
TIME...MOT...LOC 2224Z 280DEG 5KT 3298 8930
$$
DL1 follow-up statement
792
WWUS54 KJAN 162259
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
559 PM CDT THU JUN 16 2011
MSC007-079-099-159-162315-
/O.CON.KJAN.SV.W.0474.000000T0000Z-110616T2315Z/
LEAKE MS-NESHOBA MS-ATTALA MS-WINSTON MS-
559 PM CDT THU JUN 16 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHWESTERN WINSTON...SOUTHEASTERN ATTALA...NORTHWESTERN NESHOBA
AND NORTHEASTERN LEAKE COUNTIES...
AT 558 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER
NORTHWESTERN NESHOBA COUNTY MOVING EAST AT 5 MPH.
NESHOBA COUNTY EMERGENCY MANAGEMENT PERSONNEL REPORTED QUARTER SIZE
HAIL ALONG COUNTY ROAD 397 IN THE NORTHWESTERN PART OF THE COUNTY.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
THURSDAY EVENING FOR MISSISSIPPI.
&&
LAT...LON 3304 8926 3308 8924 3306 8904 3287 8921
3287 8940 3304 8936
TIME...MOT...LOC 2258Z 280DEG 5KT 3297 8924
$$
DLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 5:03 PM CDT, 21 minutes earlier.
Area forecast discussion, Jun 16, 5:03 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 503 PM CDT THU JUN 16 2011 .DISCUSSION...THE MID LEVEL RIDGE WAS KEEPING MUCH OF THE CWA DRY THIS AFTERNOON. WITH STORMS DEVELOPING IN A SEMI CIRCLE ON THE EDGE OF THE CWA. THERE WAS A BOUNDARY DRAPED OVER THE AREA THIS MORNING... THAT SEEMS TO HAVE SHIFTED TO THE NORTHEAST SLIGHTLY...WHERE MUCH OF THE THUNDERSTORM ACTIVITY WAS DEVELOPING. GUIDANCE CAME IN WITH CHANCE POPS ALONG THE HIGHWAY 82 CORRIDOR. SHOWERS AND THUNDERSTORMS WERE BECOMING SCATTERED IN NATURE...SO WENT WITH HIGHER POPS FOR THE LATE AFTERNOON AND EVENING. STORMS WERE GOING UP QUICKLY ACROSS THE AREA. IN ADDITION TO THE DOWNBURSTS POTENTIAL...HEAVY RAIN WILL ALSO BE A CONCERN. RADAR RAINFALL ESTIMATES WERE APPROACHING 4 INCHES IN A FEW LOCATIONS. THINKING THERE WAS SOME HAIL CONTAMINATION OVER NOXUBEE COUNTY WHERE ESTIMATES WERE FROM 5 TO 7 INCHES. SPC MESOANALYSIS SHOWS CAPE VALUES FROM 2500-3000J OVER THE CWA. SATELLITE SOUNDINGS SHOW PLENTY OF MID LEVEL LAPSE RATES AND INSTABILITY. STORMS WERE DEVELOPING SOUTH OF THE BOUNDARY ALONG SOME OUTFLOW...WITH NEW ACTIVITY IN CENTRAL MISSISSIPPI. THE GFS CONTINUES TO SHOW RAIN LINGERING OVERNIGHT. EXPECTING MUCH OF THE RAIN TO END BY MIDNIGHT. TOOK MUCH OF THE RAIN OUT BY TEN...BUT LEFT SOME VALUES IN OVERNIGHT. THE RIDGE WILL CONTINUE TO BUILD IN FROM THE WEST FRIDAY...BUT THE BOUNDARY MAY LINGER JUST TO THE EAST OF THE AREA EARLY FRIDAY. LEFT SMALL RAIN CHANCES IN FOR THE EASTERN HALF OF THE AREA FRIDAY AFTERNOON. BY FRIDAY NIGHT THE RIDGE WILL BE IN PLACE. NOT EXPECTING MUCH ACTIVITY THROUGH THE WEEKEND. LOOKS LIKE THE AREA WILL BE DRY FOR A FEW DAYS BEYOND FRIDAY. GUIDANCE VALUES WERE GOOD FOR POPS AND TEMPS. && .AVIATION...ISOLATED TSTMS CAN BE EXPECTED ACROSS THE AREA DURING THE AFTERNOON INTO EARLY EVENING HOURS. ALTHOUGH STORMS CAN NOT BE RULED OUT ACROSS OTHER AREAS...THE BEST CHANCE FOR STORMS WILL OCCUR E OF A LINE FROM GLH-JAN-HBG. STRONGER STORMS WILL HAVE THE POTENTIAL FOR DAMAGING WIND GUSTS. HAIL WILL ALSO BE POSSIBLE. TSTMS WILL DIMINISH THIS EVENING AND END BY 10 PM. PATCHES OF LIGHT FOG WILL BE POSSIBLE OVER SRN ZONES TOWARD MORNING...OTHERWISE VFR CONDITIONS ARE EXPECTED DURING THE OVERNIGHT HOURS. && .PRELIMINARY POINT TEMPS/POPS... JACKSON 71 95 75 94 / 24 11 8 7 MERIDIAN 68 95 72 97 / 26 16 10 5 VICKSBURG 70 95 73 94 / 19 9 5 7 HATTIESBURG 73 95 73 95 / 20 15 8 3 NATCHEZ 73 93 73 92 / 12 7 4 3 GREENVILLE 73 95 75 94 / 36 12 9 11 GREENWOOD 71 95 74 94 / 40 15 9 11 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 07/03/
Hazardous weather outlook, Jun 16, 2:30 PM CDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE JACKSON MS 230 PM CDT THU JUN 16 2011 ARZ074-075-MSZ018-019-025>046-048>052-054>058-063>066-072>074- 171930- ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL- MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON- HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO- MADISON MS-LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 230 PM CDT THU JUN 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND FRIDAY ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON AND EARLY EVENING. THESE STORMS WILL HAVE THE POTENTIAL FOR WIND GUSTS TO 60 MPH AND QUARTER SIZE HAIL. THUNDERSTORMS WILL DIMINISH IN COVERAGE AFTER SUNSET WITH ACTIVITY ENDING BY 10 PM. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY. LAZ007>009-015-016-023>026-MSZ047-053-059>062-171930- MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA- FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-WARREN-CLAIBORNE-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN- 230 PM CDT THU JUN 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 03
In the hours before
Special weather statement, Jun 16, 4:18 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 418 PM CDT THU JUN 16 2011 MSZ032-038-162145- CHOCTAW MS-WINSTON MS- 418 PM CDT THU JUN 16 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 10 MILES NORTHWEST OF LOUISVILLE AND 4 MILES SOUTHEAST OF WEIR AT 417 PM CDT...MOVING EAST AT 15 MPH. THERE IS A SEPERATE AND STRONGER STORM AT THIS TIME IN NORTHEAST CHOCTAW COUNTY. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM. PEOPLE IN NORTHWESTERN WINSTON AND SOUTHEASTERN CHOCTAW COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3326 8892 3304 8899 3313 8932 3330 8927 TIME...MOT...LOC 2117Z 284DEG 11KT 3320 8919 JA
Local storm report, Jun 16, 4:37 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
437 PM CDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL SHUQUALAK 32.98N 88.57W
06/16/2011 E0.75 INCH NOXUBEE MS PUBLIC
&&
DLLocal storm report, Jun 16, 4:58 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
458 PM CDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM HAIL 3 W MCCOOL 33.20N 89.39W
06/16/2011 E0.75 INCH ATTALA MS EMERGENCY MNGR
&&
DLLocal storm report, Jun 16, 5:04 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
504 PM CDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG 5 SSE MERIDIAN 32.31N 88.69W
06/16/2011 LAUDERDALE MS EMERGENCY MNGR
TREES DOWNED AT THE INTERSECTION OF HWY 45 AND HWY 145.
&&
DLLocal storm report, Jun 16, 5:06 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
506 PM CDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM HAIL MONTPELIER 33.72N 88.95W
06/16/2011 E0.88 INCH CLAY MS TRAINED SPOTTER
&&
ECSpecial weather statement, Jun 16, 5:16 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 516 PM CDT THU JUN 16 2011 MSZ037-038-044-045-162245- LEAKE MS-NESHOBA MS-ATTALA MS-WINSTON MS- 516 PM CDT THU JUN 16 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER ZAMA AT 517 PM CDT...MOVING SOUTHEAST AT 10 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN SOUTHWESTERN WINSTON...CENTRAL ATTALA...NORTHWESTERN NESHOBA AND NORTHEASTERN LEAKE COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3296 8908 3277 8922 3294 8949 3309 8937 TIME...MOT...LOC 2217Z 302DEG 10KT 3297 8934 JA
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 10:04 PM CDT | Special Weather Statement | JAN | Grenada | 31 min |
| Jun 16, 12:22 AM CDT | Special Weather Statement | JAN | Lowndes | 58 min |
| Jun 16, 12:36 AM CDT | Severe Thunderstorm Warning | JAN | Lowndes | 54 min |
| Jun 16, 12:36 PM CDT | Special Weather Statement | JAN | Kemper | 29 min |
| Jun 16, 1:03 PM CDT | Special Weather Statement | JAN | Noxubee | 27 min |
| Jun 16, 1:34 PM CDT | Special Weather Statement | JAN | Noxubee | 26 min |
| Jun 16, 1:45 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee | 45 min |
| Jun 16, 2:05 PM CDT | Special Weather Statement | JAN | Clay | 30 min |
| Jun 16, 2:13 PM CDT | Severe Thunderstorm Warning | JAN | Clay | 47 min |
| Jun 16, 2:40 PM CDT | Special Weather Statement | JAN | Noxubee | 30 min |
| Jun 16, 2:53 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Noxubee | 52 min |
| Jun 16, 2:57 PM CDT | Special Weather Statement | JAN | Lowndes | 28 min |
| Jun 16, 2:59 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Webster | 46 min |
| Jun 16, 3:13 PM CDT | Flash Flood Warning | JAN | Kemper, Noxubee | 2 hr |
| Jun 16, 3:20 PM CDT | Flash Flood Warning | JAN | Clay, Oktibbeha, Webster | 115 min |
| Jun 16, 3:47 PM CDT | Special Weather Statement | JAN | Webster | 28 min |
| Jun 16, 3:49 PM CDT | Special Weather Statement | JAN | Noxubee | 31 min |
| Jun 16, 3:53 PM CDT | Special Weather Statement | JAN | Choctaw | 32 min |
| Jun 16, 4:06 PM CDT | Special Weather Statement | JAN | Lauderdale | 29 min |
| Jun 16, 4:07 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Oktibbeha | 38 min |
| Jun 16, 4:18 PM CDT | Special Weather Statement | JAN | Winston | 27 min |
| Jun 16, 4:25 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 50 min |
| Jun 16, 4:34 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Webster | 41 min |
| Jun 16, 4:50 PM CDT | Severe Thunderstorm Warning | JAN | Winston | 40 min |
| Jun 16, 4:54 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Winston | 51 min |
| Jun 16, 5:03 PM CDT | Flash Flood Warning | JAN | Choctaw, Oktibbeha, Webster | 117 min |
| Jun 16, 5:10 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Oktibbeha, Winston | 30 min |
| Jun 16, 5:16 PM CDT | Special Weather Statement | JAN | Neshoba | 29 min |
| Jun 16, 5:42 PM CDT | Special Weather Statement | JAN | Clarke | 28 min |
| Jun 16, 5:49 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba | 41 min |
| Jun 16, 6:11 PM CDT | Special Weather Statement | JAN | Clarke | 29 min |
| Jun 16, 6:30 PM CDT | Special Weather Statement | JAN | Jasper | 30 min |
| Jun 16, 6:31 PM CDT | Special Weather Statement | JAN | Neshoba, Winston | 29 min |
| Jun 16, 6:39 PM CDT | Severe Thunderstorm Warning | JAN | Jasper | 37 min |
| Jun 16, 6:52 PM CDT | Special Weather Statement | JAN | Madison | 33 min |
| Jun 16, 6:57 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Rankin, Scott | 48 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.